# SDR ASOA2014050910472

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 26,430 hours, 18,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERNAL FUSELAGE EMERGENCY LIGHT LENS ASSY BROKEN.  R & R RT SIDE SERVICE DOOR EMERGENCY LIGHT COVER IAW AMM 33-51-15.
